MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540046-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4) the investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: leaking from filter.Pump contained ganciclovir.Leakage was noticed right after patient opened clamp.Patients are taught to wear gloves when starting this medication so potential exposure is limited as patient noted leak immediately.No patient injury reported.
 
Additional Manufacturer Narrative
Exemption number e2016018.(b)(4).This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) sample was received for evaluation.The sample was visually and functionally inspected.Upon functional inspection, the device exhibited leakage at the welded area of the filter.B.Braun is working with the supplier of the filter to address issues with leakage from the filter.If additional information becomes available, a follow up report will be submitted.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key7429304
Report Number9610825-2018-00053
Device Sequence Number19346145
Product Code MEB
UDI-Device Identifier04046964449031
UDI-Public(01)04046964449031
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
Report Date (Section F) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Catalogue Number4540046-02
Device Lot Number17N04GE702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/19/2018
Device Age4 MO
Event Location Home
Date Report to Manufacturer05/29/2018
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/29/2018